# SDR ASAA2018071625401

- Difficulty date: July 12, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 43,038 hours, 12,865 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 90202001
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DET INOP LIGHT CAME ON DURING PUSHBACK AND REMAINS ILLUMINATED. GROUNDED - YES. PERFORMED FIM 26-10 TASK 801 AND FAULTED LOWER APU DETECTOR. REPLACED LOWER APU OVERHEAT DETECTOR ELEMENT PER AMM 26-15-01. PERFORMED GOOD OPS TEST OF APU FIRE DETECTION PER AMM 26-15-00-710-801.
